# SDR IPXA2022061483123

- Difficulty date: May 23, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ARB74033
- Condition: Worn
- Location: Lh Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLH OUTER WING LOWER SKIN REAR SPAR LOWER CAP HAS AN OVERSIZE HOLE AT XORS=420.375.REPAIRED LH WING SKIN OVERSIZED HOLE IAW VT-SAA EA 011-5720-01-A9594 REV I/R AND UPS EO MD11-5730-83869-A (MINOR).
